# SDR UPS97422027

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 2120-2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 2120 TO BS 2140 STR 28 LT WEB BETWEEN FLOORBEAMS ADJACENT FOUND TO BE CRACKED.  CRACKED WEB OUT OF LIMITS ACC SRM 53-10-01 AT BS 2120 TO BS 2140 STR 28 LT.  REPLACED WEB ACC SRM 51-30-02.
